Open Access iconOpen Access

ARTICLE

crossmark

Some Formulas Involving Hypergeometric Functions in Four Variables

Hassen Aydi1,2,3, Ashish Verma4, Jihad Younis5, Jung Rye Lee6,*

1 Université de Sousse, Institut Supérieur D’Informatique et, Des Techniques de Communication, H. Sousse, 4000, Tunisia
2 Department of Mathematics and Applied Mathematics, Sefako Makgatho Health Sciences University, Ga-Rankuwa, South Africa
3 China Medical University Hospital, China Medical University, Taichung, 40402, Taiwan
4 Department of Mathematics, V. B. S. Purvanchal University, Jaunpur, 222003, India
5 Department of Mathematics, Aden University, Khormaksar, P.o. Box 6014, Yemen
6 Department of Data Science, Daejin University, Kyunggi, 11159, Korea

* Corresponding Author: Jung Rye Lee. Email: email

(This article belongs to this Special Issue: Trend Topics in Special Functions and Polynomials: Theory, Methods, Applications and Modeling)

Computer Modeling in Engineering & Sciences 2022, 130(2), 887-902. https://doi.org/10.32604/cmes.2022.016924

Abstract

Several (generalized) hypergeometric functions and a variety of their extensions have been presented and investigated in the literature by many authors. In the present paper, we investigate four new hypergeometric functions in four variables and then establish several recursion formulas for these new functions. Also, some interesting particular cases and consequences of our results are discussed.

Keywords


Cite This Article

Aydi, H., Verma, A., Younis, J., Lee, J. R. (2022). Some Formulas Involving Hypergeometric Functions in Four Variables. CMES-Computer Modeling in Engineering & Sciences, 130(2), 887–902.



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1504

    View

  • 1094

    Download

  • 0

    Like

Share Link